MAUDE Adverse Event Report: DEPUY IRELAND 9616671 S-ROM*SLEEVE PRX ZTT, 22B-SML; HIP FEMORAL STEM/SLEEVE

DEPUY IRELAND 9616671 S-ROM*SLEEVE PRX ZTT, 22B-SML; HIP FEMORAL STEM/SLEEVE
Catalog Number 521423
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that during a zimmer knee revision surgeon elected to place an srom sleeve into the tibia as a tibial cone inplant.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Use of the depuy femoral hip implant in a patient knee surgery is off-label use.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6886881
Report Number1818910-2017-25267
Device Sequence Number801344
Product Code LPH
UDI-Device Identifier10603295170594
UDI-Public10603295170594
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number521423
Device Lot Number7896650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer10/17/2017
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR